Publisher DOI: 10.1016/j.laa.2011.07.019
Title: Large-scale Tikhonov regularization via reduction by orthogonal projection
Language: English
Authors: Lampe, Jörg 
Reichel, Lothar 
Voß, Heinrich 
Keywords: Discrepancy principle; General-form Tikhonov regularization; Ill-posedness; Least squares
Issue Date: 23-Sep-2011
Publisher: American Elsevier Publ.
Source: Linear Algebra and Its Applications 8 (436): 2845-2865 (2012)
Abstract (english): 
This paper presents a new approach to computing an approximate solution of Tikhonov-regularized large-scale ill-posed least-squares problems with a general regularization matrix. The iterative method applies a sequence of projections onto generalized Krylov subspaces. A suitable value of the regularization parameter is determined by the discrepancy principle.
URI: http://hdl.handle.net/11420/3378
ISSN: 0024-3795
Journal: Linear algebra and its applications 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

112
Last Week
1
Last month
2
checked on Jul 5, 2022

SCOPUSTM   
Citations

33
Last Week
0
Last month
1
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.